# SDR SWAA2024080812692

- Difficulty date: July 15, 2024
- Submitted: August 8, 2024
- Operation: Air carrier
- Aircraft: N8322X
- Make and model: Boeing 737-8H4
- Aircraft serial: 36997
- Aircraft time: 39,243 hours, 18,438 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WEB LOCATED BTW BS967 TO BS947.5 AND STR25R AT AFT CARGO COMPARTMENT 2024-415077 CRACK WEB LOCATED BTW BS927 TO BS947.5 AND STR25R AT AFT CARGO COMPARTMENT<[01] REPLACED WEB LOCATED BTW BS927 TO BS947.5 RBL 20.0 AND STR25R AT AFT CARGO COMPARTMENT IAW B737-800 SRM 51-10-02; ITEM 9 AND DWG: 147A7500; SHEET: 27 AND 37; REV; -; SEE INDIVIDUAL SIGN OFF BELOW.;[02] REPLACED WEB LOCATED BTW BS927 TO BS947.5 RBL 20.0 AND STR25R AT AFT CARGO COMPARTMENT IAW B737-800 SRM 51-10-02; ITEM 9 AND DWG: 147A7500; SHEET: 27 AND 37; REV; -; SEE INDIVIDUAL SIGN OFF BELOW.
